MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX; MOTOR, DRILL, PNEUMATIC
Model Number AS09
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3:product analysis :evaluation determined that the distal bearing is detached.The likely cause of the failure is due to corrosion.¿this regulatory report is being submitted due to retrospective review through capa 672570.¿ medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the attachment with the report of worn.It was reported there was no patient involvement.Additional information was received stating that detached bearings were found during evaluation.

Brand Name
MIDAS REX
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25453401
Report Number1625507-2026-02344
Device Sequence Number16037291
Product Code HBB
UDI-Device Identifier00763000084806
UDI-Public(01)00763000084806(11)200325
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K170312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS09
Device Catalogue NumberAS09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown